# SDR C2XA98IA101

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015668002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING INBOARD FORWARD SKIN PANEL WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE SKIN PANEL USING A DOUBLER REPAIR IAW THE EMB SRM 57-20-01.  (M)
